MAUDE Adverse Event Report: AESCULAP INC. AESCULAP; STERILIZATION WRAP CONTAINER

AESCULAP INC. AESCULAP; STERILIZATION WRAP CONTAINER
Model Number US999
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The adverse event is filed under aic reference (b)(4).Investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Event or Problem Description
As reported by user facility: there was an order of filters #us999 that was observed to have holes upon inspection.No patient involvement.
 
Additional Manufacturer Narrative
The adverse event is filed under aic reference (b)(4).Eight (8) sample provided were returned to the manufacturing site for technical evaluation.Results of the investigation determined that there were holes present on the filters.However, under microscopic analysis no perforations or fiber discontinuities were observed.The lighter areas were determined to be variations in fiber coloration where the paper web remained continuous and intact.All materials maintained full barrier integrity and mechanical properties.The observed condition was attributed to natural fiber-density variation, visually misinterpreted as holes under certain lighting conditions.The device quality and manufacturing history records (dhr) review found the device was manufactured according to specification.Based on the investigation findings, the product meets specifications.As a result, the reported failure could not be confirmed to be a manufacturing related issue.

Brand Name
AESCULAP
Common Device Name
STERILIZATION WRAP CONTAINER
Manufacturer (Section D)
AESCULAP INC.
3773 corporate parkway
center valley PA 18034
Manufacturer (Section G)
AESCULAP INC.
3773 corporate parkway
center valley 48471 9728
Manufacturer Contact
jonathan severino
3773 corporate parkway
center valley 48471-9728
MDR Report Key22205757
Report Number2916714-2025-00037
Device Sequence Number6764702
Product Code KCT
UDI-Device Identifier04046964910500
UDI-Public(01)04046964910500
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K944864
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUS999
Device Catalogue NumberUS999
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/13/2025
Supplement Report FDA Received Date10/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown